# SDR QXEA2012070900617

- Difficulty date: July 9, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 26,923 hours, 27,843 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD SEAT TRACK NR 4 HAS AREAS OF CORROSION.  REMOVED CORROSION AND FOUND TRACK TO BE OUT OF LIMITS IAW RD 8/4-53-2362.  REMOVED SEAT TRACK NR 4 IAW SRM 51-42-45-02-01 AND 51-42-05-02-01.  MATCH DRILLED NEW SEAT TRACK IAW SRM 51-40-07-02-01.  INSTALLED NEW SEAT TRACK IAW SRM 51-42-05-02-01.
